# SDR MALA975485

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Sensor
- Part number: 4046T7
- Condition: Internal Fault
- Location: Rt Engine
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2979 - DURING FLIGHT, THE RIGHT OIL BYPASS CAUTION LIGHT ILLUMINATED.  FLIGHT RETURNED TO DTW.  MAINTENANCE REPLACED RIGHT ENGINE OIL BYPASS SENSOR.  ALL CHECKS GOOD.  (X)
